# SDR 4DPA2023012900001

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 39,148 hours, 31,032 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-PASSENGER DESCRIBED A WHOMPING SOUND FOLLOWED BY A “BUCKET DRAGGING ACROSS THE PLANE”. NO EICAS INDICATIONS SHOWN OR ANYTHING ABNORMAL FROM THE FLIGHT DECK. THE SOUND FROM THE FLIGHT DECK SOUNDED LIKE A LOW RUMBLE. CORR ACTION- MX PERFORMED GVI OF INTERIOR AND EXTERIOR OF A/C, OPERATED PACKS AND PRESSURED CABIN AND COULD IDENTIFY NO ABNORMAL SOUNDS OR RUMBLING AT THIS TIME. SUSPECT IT WAS ICE COMING OFF THE AIRCRAFT.
